# SDR IPXA2015063090674

- Difficulty date: June 30, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 49,505 hours, 15,842 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Part number: P01074101
- Part serial: 13020730048
- Condition: Torn
- Location: Life Vest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST BAG IS TORN ON RT SUPERNUMERY SEAT POSITION.   INSTALLED A NEW VEST IN RT SUPERNUMERY POSITION IAW MM 25-62-00-001.
